# SDR DHL2007803512

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W ANGLE CRACKED 1" STA 940.000.  REMOVED CRACKED ANGLE IAW SRM 51-1-20D.  FABRICATED NEW ANGLE (EXTRUSION 2616279) IAW SRM 53-2-0 PG 1, SRM 51-2-0 FIG 50.  CLEANED, TREATED AND PRIMED AREA AND NEW ANGLE IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE).
